# SDR SWAA2023091992557

- Difficulty date: August 22, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 51,012 hours, 30,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LAV MOUNT FLOOR SUPPORT BS 294-312 LBL 11 WL 208.<[01] UPDATED STEP 1;[02] UPDATED STEP 3;[03] UPDATED STEP 2;[04] UPDATED MEASUREMENT TABLE;[05] UPDATED PARTS TABLE;[06] UPDATED STEPS 5 AND 6;[07] REMOVED AND REPLACED DAMAGE LAV.MOUNT FLOOR SUPPORT I.A.W SRM 51-40-02-0G-0; BOEING DWGS 141A5502;141A5600.;[08] VERIFIED CORRECTIVE ACTION 7;[09] VERIFIED MEASUREMENT TABLE
